# SDR 2018FA0000133

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: General aviation
- Aircraft: N851TB
- Make and model: Socata TBM 700
- Aircraft serial: 373
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 8012F
- Part serial: 510
- Condition: Power Loss
- Part time: 2,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PILOT DIVERTED TO PMP DUE TO LOST POWER FROM MAIN GENERATOR.
